The psychiatrist suggested I reduce difficult child 1's Lexapro in an effort to curb his over-the-top ODD-type behaviors when the stimulant wears off. For example, arguments would escalate to the point where he would either run away, break something, slam doors, throw things, or he would lie, seek out porn, steal things from family members, etc. Essentially it was as if the impulse control got REALLY out of control. psychiatrist thought that the Lexapro might be disinhibiting him. Seemed like a fair enough supposition. At first I was going to wait until the school year ended because I didn't want his anxiety going bonkers. But I decided to go ahead and not wait. So he's been at 10mg now instead of 20mg for about three weeks now. He does seem like his fuse is shorter now. And the other really big thing I've noticed is that he is picking at himself again. He does this a little bit anyway, but since reducing the Lexapro it is worse. He might have a small bump on his arm, like around a hair follicle, and he focuses on it and squeezes it until it's bleeding. His upper arm(s) now have a dozen or so scabs on them from the picking. And lately he's been using tweezers to pick the flakey skin off his lizard. Or he claims the creature has thorns stuck in it and he's trying to remove them. He will sit there for a half hour and pick at the poor thing, despite my telling him to STOP. He also picks at the zits on his face now, leaving scabs. Most of this activity is in the evening after the stims are worn off. I'm going to call the psychiatrist with an update on this, but wanted to toss it out to the experts in the trenches here. Oh, and his hygeine hasn't really improved much, either. He still takes forever in the shower and comes out smelling no better than when he went in, often with hair that is still dry. I had to send him back in tonight to bathe again, threatening to do it for him myself if he didn't get it right (and reviewing the steps involved in the process with him lest he forget what he's supposed to be doing in there). So WHAT is going on here?